Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from SVT. Prescribed medicines. Doubtful whether to take them together. Had SVT episode again. Start taking medicnes?

hi i suffer from anxiety i have also had 3 svt episodes i have been put on propranolol 10mg 1 three times a day i also take dosulepin 75mg at night but havnt taken one as wasnt sure if i could take them together i took my last dosulepin last wednesday rang my doctor today she said i could take them together had my svt on thursday and that i should start taking them again tonight is this ok many thanks diane.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
both medicine effect is different and it can be taken together ,
but for SVT now better medicine available and there are medicine which is to be taken once a day and have effect for 24 hours ,
consult your cardiologist and get advice from him,
if you get more frequent episode of SVT then you can consult electrophysiologist and go for ablation treatment as it has > 95% success rate
take care
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor